MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archneur.1983.04050110072013

Медицинская библиотека · Archives of neurology · 1983

Downbeat nystagmus. Long-term therapy with moderate-dose lithium carbonate.

Coppeto J R, Monteiro M L, Lessell S, Bear L, Martinez-Maldonado M

Клинический случайСтатьяПеревод в очереди

Аннотация

Downbeat nystagmus developed in a 67-year-old hypomagnesemic woman while she was receiving lithium carbonate for depression. This nystagmus abated each time lithium carbonate therapy was withdrawn, and no alternative causes of nystagmus were demonstrated. However, this nystagmus occurred despite serum lithium carbonate levels in the nontoxic range. Total-body magnesium deficiency may have enhanced the toxic effect of lithium carbonate on cerebellomedullary connections.

Для цитирования: Coppeto J R, Monteiro M L, Lessell S, Bear L, Martinez-Maldonado M. Downbeat nystagmus. Long-term therapy with moderate-dose lithium carbonate.. Archives of neurology. 1983. DOI: 10.1001/archneur.1983.04050110072013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.